It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by . on April 23, 2000 at 00:32:29:

I'm coming down from Paxil and I have a new attitude about anti-depressants and other drugs that supposedly help with psychological disorders.

If you are giving your kid Ritalin or some other drug for ADD, I suggest you take the drug yourself and see what your kid has to go through. And be sure after 6 or so months (if you can make it that long) to see what it's like to stop taking the drug.

You might find that your poor kid is in a fog, feels numb, or suffers other nasty side effects.

In my opinion, this is abuse.

We get suckered into the "pop this pill and you'll be better" mentality. Guess what ? When you take the drugs, you might find out THEY DON'T WORK. They just mask the problem by turning you into a blob. Yah, Paxil "cured" my depression by making me an emotionless zombie. Was that living ???? When I decided being depressed and ME was better than being a zombie and I tapered my Paxil use, I started suffering really awful side effects. It's been nearly 3 weeks and I'm still not OK.

Do you really want to do this to your kids ??????


Follow Ups

All times are GMT -7. The time now is 05:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!